# SDR DALA2024061906233

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 84,846 hours, 22,556 cycles
- Engine: Pwa PW2037
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #1 CORROSION ON FITTING AT 8 O CLOCK POSITION, HOLE #2 CORROSION ON FITTING-SKIN AND BTW TO 1-2 O CLOCK POSITION,AND GOUGE ON FITTING-SKIN BTW TO 1-2 O CLOCK POSITION AND BTW TO 9-10 O CLOCK POSITION; HOLE #3 CORROSION ON FITING-SKIN BTW TO 9-10 O CLOCK POSITION AND GOUGE ON FITTING BTW TO 7-8 O CLOCK POSITION . HOLE #4 CORROSION AND GOUGE ON FITTING-SKIN BTW 3-4 O CLOCK POSITION , HOLE #5 CORROSION ON SKIN-FITTING BTW TO 9-10 O CLOCK POSITION, AND GOUGE ON SKIN BTW TO 12-1 O CLOCK POSITION . HOLE #6 GOUGE ON SKIN 7 O CLOCK POSITION. HOLE #7 CORROSION AND GOUGE ON FITTING-SKIN BTW TO 8-9 O CLOCK POSITION. HOLE #8 CORROSION ON FITTING-SKIN BTW 8-9 O CLOCK POSITION AND GOUGE ON FITTING BTW TO 5-6 O CLOCK POSITION , HOLE #9 CORROSION-GOUGE ON FITTING AND SKIN BTW TO 10-11 O CLOCK POSITION, GOUGE ON FITTING AT 7 O CLOCK POSITION. HOLE #10 CORROSION ON SKIN BTW TO 7-8 O CLOCK POSITION AND GOUGE ON FITTING BTW TO 8-9 O CLOCK POSITION IN REF . CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00347: HOLES #1, #2, #3, #4, #5, #6, #7, #8, #9 & #10 WERE REPAIRED PER PRI 618107-14 REV. 5 & ER/A 618107-14AD REV. ORIG.
